# SDR FDEA201107192802

- Difficulty date: July 19, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827165
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE ON FLOORBEAM STA 620, LBL 45 - 25.  CUT OUT DAMAGE IAW SRM 53-10-8 FIG.3.   FABRICATED REPAIR PARTS IAW SRM 53-10-8 FIG.3. INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2
